# SDR GLBA96198

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - LEFT MAIN LANDING GEAR WILL NOT RETRACT.  BOTH A AND B RED LIGHTS REMAIN ON AFTER GEAR SELECTED UP.  MAINTENANCE ADJUSTED LEFT AND RIGHT MLG ACTUATORS AND UPLOCK INDICATOR SWITCHES.  TEST FLIGHT SATISFACTORY.  (M)
